The Annals of Applied Probability
| Materialtyp: | Elektronisk Tidskrift |
|---|---|
| Språk: | engelska |
| Publicerad: |
Institute of Mathematical Statistics
|
| Ämnen: | |
| Länkar: | Full text available on JSTOR[1991-02-01 - 2019-12-01] |
| Publicerad: | Vol. 1, no. 1 |
|---|---|
| Beskrivning: | <strong>On-Campus Access:</strong> No User ID or Password Required |
| Fysisk beskrivning: | 1 online resource |
| Materialtyp: | Mode of access: Internet |
| ISSN: | 1050-5164 2168-8737 |
| Tillgång: | Electronic access restricted to authorized AUW faculty, staff and students |